# SDR 2002FA0000000

- Difficulty date: December 12, 2001
- Submitted: January 2, 2002
- Operation: General aviation
- Propeller: Mcauly 2AF34C55
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D4883C55
- Part serial: 815861
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION HUB WAS FOUND TO BE CRACKED IN THREADS.  HUB HAS BEEN SCRAPPED.
